# SDR SWIA202053302

- Difficulty date: August 28, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 170
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM N494CA-6376 SKIN DEVIATION, RIGHT SIDE, AFT OF RADOME BETWEEN STRINGERS 15-16 AT STA 173.  EVALUATION AND REPAIR AS REQUIRED.  C-CHECK RO 10/13/2020.  DENT NR 1 ON RT SKIN AT APPROXIMATELY FS 170.5 AND WL 86.5 MEASURES .70" WIDTH BY 2.0" LENGTH AND .010" DEPTH.  DENT NR 2 HAS A CREASE AND IS AT FS 172.5 APPROXIMATELY AND WL 84 AND MEASURES 3.0" LENGTH BY .80" WIDE AND A DEPTH OF .040".  NO DENTS PERMITTED IN SKIN PANELS NEXT TO FUSELAGE CUTOUTS THEREFORE THE DEFECTS ARE OUT OF LIMITS, REF CRJ 200 SRM.  REMOVED SKIN PANEL RT SIDE AT FS 169 TO FS 174 AT TRU FWD END, REF CRJ 200 SRM.  INSTALLED RT SKIN PANEL AT TRU FWD END, REF DRAWING AND CRJ 200 SRM.  RESTORED THE FINISH.
